Follow
Pedro J. Méndez-Hernández
Title
Cited by
Cited by
Year
Space-time Brownian motion and the Beurling-Ahlfors transform
R Banuelos, PJ Méndez-Hernández
Indiana University mathematics journal, 981-990, 2003
862003
A Brascamp-Lieb-Luttinger–type inequality and applications to symmetric stable processes
R Bañuelos, R Latała, P Méndez-Hernández
Proceedings of the American Mathematical Society 129 (10), 2997-3008, 2001
552001
Sharp inequalities for heat kernels of Schrödinger operators and applications to spectral gaps
R Banuelos, PJ Méndez-Hernández
Journal of Functional Analysis 176 (2), 368-399, 2000
512000
On the shape of the ground state eigenfunction for stable processes
R Banuelos, T Kulczycki, PJ Mendez-Hernandez
Potential Analysis 24 (3), 205-221, 2006
392006
Brascamp-Lieb-Luttinger inequalities for convex domains of finite inradius
PJ Méndez-Hernández
272002
Exit times from cones in of symmetric stable processes
PJ Méndez-Hernández
Illinois Journal of Mathematics 46 (1), 155-163, 2002
272002
𝛼-continuity properties of the symmetric 𝛼-stable process
R DeBlassie, P Méndez-Hernández
Transactions of the American Mathematical Society 359 (5), 2343-2359, 2007
222007
Semismall perturbations, semi-intrinsic ultracontractivity, and integral representations of nonnegative solutions for parabolic equations
PJ Mendez-Hernandez, M Murata
Journal of Functional Analysis 257 (6), 1799-1827, 2009
142009
Symmetrization of Lévy processes and applications
R Bañuelos, PJ Méndez-Hernández
Journal of Functional Analysis 258 (12), 4026-4051, 2010
122010
Exceptional times and invariance for dynamical random walks
D Khoshnevisan, DA Levin, PJ Méndez-Hernández
Probability theory and related fields 134, 383-416, 2006
122006
An isoperimetric inequality for Riesz capacities
PJ Méndez-Hernández
The Rocky Mountain Journal of Mathematics, 675-682, 2006
92006
Toward a geometric characterization of intrinsic ultracontractivity for Dirichlet Laplacians.
PJ Méndez-Hernández
Michigan Mathematical Journal 47 (1), 79-99, 2000
82000
On dynamical Gaussian random walks
D Khoshnevisan, DA Levin, PJ Méndez-Hernández
72005
Foreword v
D Burkholder, R Banuelos, PJ Mendez-Hernandez, MT Barlow, ...
ILLINOIS JOURNAL OF MATHEMATICS 50 (1), 2006
42006
Hot-spots for conditioned Brownian motion
R Bañuelos, PJ Méndez-Hernández
Illinois Journal of Mathematics 50 (1-4), 1-32, 2006
32006
Exit times of symmetric stable processes from unbounded convex domains
P Mendez
22007
Capacities in Wiener space, quasi-sure lower functions, and Kolmogorov’s ε-entropy
D Khoshnevisan, DA Levin, PJ Méndez-Hernández
Stochastic processes and their applications 118 (10), 1723-1737, 2008
12008
On dynamical bit sequences
D Khoshnevisan, DA Levin, PJ Méndez-Hernández
arXiv preprint arXiv:0706.1520, 2007
12007
Intrinsic ultracontractivity for Schrödinger operators with mixed boundary conditions
PJ Méndez-Hernández, K Wong
Potential Analysis 24 (4), 333-355, 2006
12006
Sharp estimates for Dirichlet heat kernels of the Laplacian, fractional Laplacian and applications
PJ Mendez Hernandez
12001
The system can't perform the operation now. Try again later.
Articles 1–20